North Dakota, 2012

Hail and Damaging Winds in North Dakota, July 19 to 20, 2012

July 19 to 20, 2012 · NWS BIS · 9 events in 5 counties and zones

A trough of low pressure advecting east across the Northern Plains combined with a short wave trough over south central Canada to trigger late afternoon and nighttime thunderstorms over portions of central North Dakota. Several reports of large hail and severe thunderstorm wind gusts were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BIS wrote it up.

A trough of low pressure advecting east across the Northern Plains combined with a short wave trough over south central Canada to trigger late afternoon and nighttime thunderstorms over portions of central North Dakota. Several reports of large hail and severe thunderstorm wind gusts were received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 19, 1:17 PM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Jul 19, 1:17 PM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
217 PM CDT THU JUL 19 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...

MAIN FORECAST HIGHLIGHTS BEGIN WITH THE HOT AND HUMID CONDITIONS
THIS AFTERNOON AND EVENING WITH A CURRENT HEAT ADVISORY IN EFFECT.
TEMPERATURES WERE IN THE MID 90S TO 100 DEGREES...WITH A FEW LOCALES
IN SOUTHWESTERN NORTH DAKOTA POSSIBLY OVER 100 DEGREES. HEAT INDICES
HAD REACHED 100 IN THE SOUTHWEST AND SOUTH CENTRAL. ONGOING
CONVECTION IN BOTTINEAU AND ROLETTE COUNTIES HAD KEPT TEMPERATURES
IN THE 70S AND 80S DURING THE MORNING AND EARLY AFTERNOON...BUT
TEMPERATURES WERE ON THE RISE THERE AS WELL. WILL KEEP HEAT ADVISORY
HEADLINES GOING WITH NO CHANGES.

CURRENTLY...A SURFACE TROUGH EXTENDED FROM EASTERN SASKATCHEWAN
ACROSS THE WESTERN DAKOTAS INTO WYOMING/NEBRASKA. AT UPPER
LEVELS...THE NAM APPEARS TO HAVE A GOOD HANDLE ON UPPER LEVEL
IMPULSES THAT HAD MOVED EAST ACROSS NORTH DAKOTA...AND WERE
CURRENTLY OVER CENTRAL NORTH DAKOTA AND MOVING INTO/TOWARDS THE
DEVILS LAKE/JAMESTOWN AREA. THE BEST MIXED LAYER CAPE WAS OVER THE
JAMES RIVER BASIN...EXTENDING NORTHWARD TO DEVILS LAKE/PEACE GARDENS
AREA. A LOW LEVEL JET IN THE CENTRAL DAKOTAS WITH THE NOSE OF THE
JET REACHING INTO THE NORTH CENTRAL COUNTIES WHERE CURRENT
CONVECTION CONTINUED. LOW AND MID LEVEL LAPSE RATES WERE QUITE
HIGH...AND ONLY A MATTER OF TIME BEFORE CONVECTION INCREASES IN
AREAL COVERAGE AND INTENSITY. EXPECTING THE BEST CHANCES FOR SEVERE
STORMS OVER THE EASTERN HALF OF THE STATE. CURRENT MESOANALYSIS
INDICATES HIGHEST SURFACE-BASED CAPE IN THE JAMES RIVER BASIN. THIS
IS WHERE DEWPOINTS WERE IN THE LOWER 70S AND TEMPERATURES WERE IN
THE LOWER 90S. FARTHER WEST...HIGHER SURFACE TEMPERATURES AND
DEWPOINTS IN THE 50S AND 60S HAD SET UP A NORTH-SOUTH SURFACE
BOUNDARY/CONVERGENCE AREA FROM BETWEEN MINOT/DEVILS LAKE TO BETWEEN
BISMARCK/JAMESTOWN.

EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...SOME
POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL.

ON FRIDAY THE MODELS ARE MORE AGGRESSIVE BRINGING A COLD FRONT
SOUTHWARD ACROSS THE REGION...BRINGING COOLER AND DRIER AIR TO THE
REGION. EXPECT HIGHS FRIDAY FROM THE MID 80S NORTH TO MID-UPPER 90S
SOUTH...BUT LOWS FRIDAY NIGHT FROM THE LOWER 60S NORTH TO AROUND 70
FAR SOUTH. RELIEF FROM THE HEAT IS ON THE WAY!

.LONG TERM...SATURDAY THROUGH THURSDAY...

THE UPPER AIR PATTERN MAINLY REVOLVES AROUND AN UPPER LEVEL HIGH
CENTERED OVER KANSAS WITH PERIODS OF HIGHER AMPLIFICATION AND
RIDGING FOLLOWED BY DEAMPLIFICATION ACROSS NORTH DAKOTA.
HOWEVER...HEIGHTS FLATTEN CONSIDERABLY WEDNESDAY/THURSDAY. THIS IS
IN RESPONSE TO A CLOSED UPPER LOW WHICH IS FORECAST TO SCOOT FROM
NEAR VANCOUVER SUNDAY EAST TO MANITOBA BY WEDNESDAY/THURSDAY. AS A
RESULT EXPECT A COOLING TREND BY MIDWEEK IN RESPONSE TO THE ABOVE.

AS FAR AS THUNDERSTORM CHANCES...MODELS IN DECENT AGREEMENT ON THE
MAIN FEATURES BUT TIMING OF THESE FEATURES WILL RULE AS TO WHEN AND
WHERE THE BEST CONVECTIVE CHANCES DEVELOP. RIGHT NOW...IT APPEARS
THAT MOST OF SATURDAY WILL BE DRY AS THE RIDGE TEMPORARY AMPLIFIES
PRIOR TO A SHORTWAVE AND ASSOCIATED SURFACE COLD FRONT WHICH ENTER
THE WESTERN CWA BY SATURDAY EVENING. EXPECT THIS FRONT TO MIGRATE
THROUGH SATURDAY NIGHT AND INTO SUNDAY WITH A CHANCE OF
THUNDERSTORMS. THE THREAT FOR PRECIPITATION MAY LINGER IN THE JAMES
RIVER VALLEY THROUGH SUNDAY NIGHT IF THE TIMING IS SLOWER THAN
ADVERTISED. THE RIDGE THEN AMPLIFIES BRIEFLY AGAIN FOR MONDAY AHEAD
OF THE NEXT SHORTWAVE AND SURFACE COLD FRONT. THIS SHOULD LEAD TO A
DRY DAY MONDAY WITH A BETTER CHANCE FOR SHOWERS/THUNDERSTORMS LATE
MONDAY NIGHT THROUGH TUESDAY. WESTERN AND CENTRAL NORTH DAKOTA WILL
BE IN A FAVORABLE SOUTHWEST FLOW AHEAD OF THE MAIN UPPER LOW IN
SOUTHERN CANADA TUESDAY AND WEDNESDAY. THIS WILL PROMOTE A CHANCE OF
THUNDERSTORMS THROUGH WEDNESDAY...ESPECIALLY WITH THE MAIN COLD
FRONT AND UPPER LOW SLIDING THROUGH. H85 TEMPS COOL TO BETWEEN +16C
NORTH TO +20C SOUTH FOR WEDNESDAY AND THURSDAY. THAT WOULD RESULT IN
HIGHS IN THE UPPER 70S NORTH TO LOWER/MIDDLE 80S SOUTH.

&&

.AVIATION...

SCATTERED THUNDERSTORMS ARE FORECAST TO CONTINUE ALONG AND EAST OF A
LINE FORM KMOT TO KDIK...WITH THE HIGHEST PROBABILITY IN KBIS AND
KJMS. WITH CLOUD BASES BETWEEN 8KFT AND 12KFT...STRONG TO DAMAGING
WINDS AND HAIL REMAIN AS THE PRIMARY THREATS THROUGH EARLY TONIGHT.
A COLD FRONT WILL SLIDE THROUGH KBIS/KMOT BY AROUND 06Z TO 09Z...AND
KJMS BY 18Z FRIDAY. EXPECT THE THREAT FOR SHOWERS AND THUNDERSTORMS
TO WANE TONIGHT FROM WEST TO EAST AFTER 06Z BUT COULD REMAIN IN THE
KJMS AND JAMES RIVER VALLEY THROUGH FRIDAY MORNING. DRIER WEATHER
WILL COMMENCE AT KISN AND KDIK BETWEEN 00Z AND 06Z FRIDAY WITH
LITTLE OR NO THREAT OF THUNDERSTORMS DURING THIS TIME.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051.

&&

SHORT TERM...JV
LONG TERM....KS
AVIATION...KS
Hazardous weather outlook, Jul 19, 2:04 PM CST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
304 PM CDT THU JUL 19 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-202015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
304 PM CDT THU JUL 19 2012 /204 PM MDT THU JUL 19 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR WEST AND CENTRAL NORTH DAKOTA
THIS THURSDAY AFTERNOON AND EVENING. DANGEROUS HEAT INDEX VALUES
OF 100-105 DEGREES ARE EXPECTED OVER MOST AREAS.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH
DAKOTA THURSDAY AFTERNOON AND THURSDAY NIGHT. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CONTINUED CHANCE FOR THUNDERSTORMS OFF AND ON FROM FRIDAY
THROUGH WEDNESDAY. AT THIS TIME IT APPEARS THE BEST CHANCE FOR
MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BE MONDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

JV

In the hours before

Special weather statement, Jul 19, 1:07 PM CST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
207 PM CDT THU JUL 19 2012

NDZ004-005-191930-
BOTTINEAU ND-ROLETTE ND-
207 PM CDT THU JUL 19 2012

...SPECIAL WEATHER STATEMENT FOR NORTHERN ROLETTE AND NORTHEASTERN
BOTTINEAU COUNTIES UNTIL 230 PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE METIGOSHE STATE PARK...OR 11 MILES
NORTHEAST OF BOTTINEAU...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
INTERNATIONAL PEACE GARDEN AROUND 225 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

AYD
Special weather statement, Jul 19, 1:36 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
236 PM CDT THU JUL 19 2012

NDZ005-192000-
ROLETTE ND-
236 PM CDT THU JUL 19 2012

...SPECIAL WEATHER STATEMENT FOR NORTHERN ROLETTE COUNTY UNTIL 300 PM
CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR THE INTERNATIONAL PEACE GARDENS..MOVING
EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
ST. JOHN AROUND 245 PM CDT.
ROLLA AROUND 250 PM CDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

AYD
Special weather statement, Jul 19, 2:19 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT THU JUL 19 2012

NDZ025-037-192115-
FOSTER-STUTSMAN-
319 PM CDT THU JUL 19 2012

...STRONG THUNDERSTORMS OVER NORTH CENTRAL STUTSMAN COUNTY..

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH CENTRAL STUTSMAN COUNTY...MOVING
SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
LIKELY WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  KENSAL BY 325 PM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SIMOSKO
Special weather statement, Jul 19, 3:13 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
413 PM CDT THU JUL 19 2012

NDZ010-017-018-021-032-192200-
BILLINGS ND-DUNN ND-MCKENZIE ND-MCLEAN ND-MOUNTRAIL ND-
313 PM MDT THU JUL 19 2012

...SPECIAL WEATHER STATEMENT FOR DUNN...SOUTHEASTERN MCKENZIE...
SOUTHEASTERN MOUNTRAIL...NORTHWESTERN MCLEAN AND NORTHEASTERN
BILLINGS COUNTIES UNTIL 400 PM MDT/500 PM CDT/...

AT 309 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 59 MILES NORTH OF
DICKINSON NEAR POUCH POINT RECREATION AREA TO NEAR
FAIRFIELD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INDIAN HILLS RECREATION AREA...
  POUCH POINT RECREATION AREA...
  DEEP WATER CREEK RECREATION AREA...
  RAUB...
  KILLDEER AND DUNN CENTER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

VINING
Special weather statement, Jul 19, 3:42 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
442 PM CDT THU JUL 19 2012

NDZ010-018-021-192215-
DUNN-MCLEAN-MOUNTRAIL-
442 PM CDT THU JUL 19 2012

...SPECIAL WEATHER STATEMENT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN DUNN COUNTY...MOVING NORTHEAST
AT 45 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  DEEP WATER CREEK RECREATION AREA BY 450 PM CDT...
  RAUB BY 500 PM CDT...

BOATERS SHOULD HEAD TO SHORE UNTIL THIS STORM PASSES.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

VINING
Special weather statement, Jul 19, 4:10 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
510 PM CDT THU JUL 19 2012

NDZ010-018-021-192245-
DUNN-MCLEAN-MOUNTRAIL-
510 PM CDT THU JUL 19 2012

...SPECIAL WEATHER STATEMENT...

AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME SOUTH CENTRAL MOUNTRAIL COUNTY...
MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PARSHALL BAY RECREATION AREA BY 525 PM CDT...
  PARSHALL BY 535 PM CDT...

BOATERS SHOULD HEAD TO SHORE UNTIL THIS STORM PASSES.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

VINING

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 4 hail. Local standard time, as filed.

Hail, Mountrail

When
July 19, 4:30 PM CST to 4:35 PM CST
Where
Mountrail County, 5.88 mi SW of Parshall Arpt
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
47.870, -102.220

Thunderstorm Wind, Mountrail

When
July 19, 4:41 PM CST to 4:51 PM CST
Where
Mountrail County, 1.46 mi SSW of Parshall
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.950, -102.140

An estimated severe thunderstorm wind gust was reported.

Thunderstorm Wind, Mountrail

When
July 19, 4:41 PM CST to 4:51 PM CST
Where
Mountrail County, 1.46 mi SSW of Parshall
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.950, -102.140

An estimated severe thunderstorm wind gust was reported.

Hail, Ward

When
July 19, 5:10 PM CST to 5:30 PM CST
Where
Ward County, 8.99 mi N of Makoti
Measured
1 in hail
Reported by
Public
Coordinates
48.100, -101.790

Hail, Ward

When
July 19, 5:20 PM CST to 5:25 PM CST
Where
Ward County, 0.83 mi NNE of Des Lacs
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
48.260, -101.560

Thunderstorm Wind, McLean

When
July 19, 6:44 PM CST to 6:54 PM CST
Where
McLean County, 0.93 mi W of Garrison
Measured
54 kt (62 mph) measured gust
Reported by
ASOS
Coordinates
47.650, -101.440

Thunderstorm Wind, McLean

When
July 19, 6:46 PM CST to 6:56 PM CST
Where
McLean County, Garrison
Measured
61 kt (70 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
47.650, -101.420

Several trees were uprooted by the strong winds.

Hail, Rolette

When
July 19, 7:32 PM CST to 7:37 PM CST
Where
Rolette County, 2.81 mi WNW of Rolla
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
48.860, -99.660

Thunderstorm Wind, Stutsman

When
July 20, 2:31 AM CST to 2:46 AM CST
Where
Stutsman County, 0.84 mi NW of (Jms)jamestown Muni
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
46.940, -98.690

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Dakota in 2012Every state in 2012This day in weather historyWarnings in North Dakota, July 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390434, 390435, 390436, 390437, 390438, 390646, 390647, 390648, 390649.